# SDR ASAA2022081639535

- Difficulty date: August 16, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 58,185 hours, 17,420 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Chain
- Part number: 41P5015
- Condition: Broken
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #2 ENGINE OIL CAP CHAIN BROKEN. GROUNDED - YES. REMOVED AND REPLACED THE ENGINE NUMBER 2 OIL CAP CHAIN ASSY. REF B737-800 AMM 79-11-01.
